# SDR IXXA20150429075

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 55,220 hours, 19,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: YHLZD33
- Condition: Loose
- Location: Indication Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR INDICATOR INOPERATIVE DURING APPROACH & LANDING.  AFTER 2ND CYCLE OF LG LIGHT WITH 1/2 ILLUMINATION OCCURRED.  EMER DECLARED AT DESTINATION STATION.  NO ISSUES WITH LANDING.  GND PERSONNEL ADVISED OF ALL THREE LG DOWN INDICATION.  NO EICAS MX MSGS WERE NOTED.  PERFORMED PSEU TEST IAW MM 32-09-04.  NO INFLIGHT MSGS PRESENT. FOUND DIODE CARD IN NLG POSITION INDICATOR LOOSE.  RESEATED INTO SOCKET & RELAMPED IAW MM 33-13-00.  LG POSITION INDICATION SYS TESTED SATISFACTORY IAW AMM 32-61-00.  ACFT RELEASED TO SERVICE.
